# SDR SWAA2020012210630

- Difficulty date: December 19, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 116A9110
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE PANEL 521KB, HAD MULTIPLE CORNERS DELAMINATED AND DETERIORATED.       REPAIRED PANEL IAW SRM.
